# SDR IPXA2018042729006

- Difficulty date: March 9, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041907
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, A CRACK WAS  FOUND ON THE FUSELAGE SKIN AT BS 983, STRINGER 38L.  REPAIRED THE SKIN IAW SRM 53-20-01, REPAIR 2, DEVIATION SUPPORT BY SRID 4-4008924086 AND EO B747-5330-68221-A.
